# SDR 39LA20181030178

- Difficulty date: October 30, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212200
- Aircraft serial: 161
- Aircraft time: 33,227 hours, 20,059 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 21211157042
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR ACTIONS TO THE RT INBD FLAP PIVOT CONTROL POINT, THE CHANNEL ATTACHED TO THE SUPPORT BOX WAS FOUND TO BE CORRODED. REF SRM FIG 2-24 POS 3 DWG 212-11157 NHA LINK BRACKET I AND II. ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRRENTLY IN WORK.  ONCE THE REPAIR IS COMPLETED, SUPPLEMENTAL INFORMATION MAY BE ADDED TO THIS SDR. SUPPLEMENTAL INFORMATION - REPAIR DETERMINED TO BE "MINOR" AND WAS ACCOMPLISHED USING SRM GUIDANCE. SEE INITIAL SUBMISSION FOR REF DATA.
